MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH WAGNER CONE PROSTHESIS, 135, UNCEMENTED¸ 14, TAPER 12/14; WAGNER CONE PROSTHESIS SYSTEM

ZIMMER SWITZERLAND MANUFACTURING GMBH WAGNER CONE PROSTHESIS, 135, UNCEMENTED¸ 14, TAPER 12/14; WAGNER CONE PROSTHESIS SYSTEM
Model Number N/A
Medical Device Problem Codes Loose or Intermittent Connection (1371); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical product: femoral head sterile product do not resterilize 12/14 taper; catalog#: 00-8018-022-30; lot#: 63452825; unk-hip-unk-liner; catalog#: unknown; lot#: unknown; femoral stem press-fit collarless 12/14 neck taper standard body standard neck offset size 9 100 mm stem length cementless; catalog#: 00-7864-009-00; lot#: 63456639.Therapy date: (b)(6) 2020.The manufacturer did not receive x-rays, or other source documents for review.The manufacturer did not receive the device for investigation.The lot number of the device was received.The device history records will be reviewed during investigation.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
It was reported that there was a revision due to dislocation and loosening.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected and additional information.Additional: h2, h6.Correction: b4, g3, g6, h10.While checking the documents it was found that the winterthur wagner stem ref# 01.00561.314, lot# 2936141 was implanted during the revision surgery performed on (b)(6) 2020.The stem implanted on (b)(6) 2020 that was involved in the reported event is a press-fit femoral stem from zimmer biomet warsaw, already covered in split-case (b)(4) and reported with 0001822565-2021-03565.Please invalidate the case from your system.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
See h10.

Brand Name
WAGNER CONE PROSTHESIS, 135, UNCEMENTED¸ 14, TAPER 12/14
Common Device Name
WAGNER CONE PROSTHESIS SYSTEM
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12876697
Report Number0009613350-2021-00617
Device Sequence Number11889529
Product Code LZO
UDI-Device Identifier00889024480797
UDI-Public00889024480797
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberN/A
Device Catalogue Number01.00561.314
Device Lot Number2936141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2021
Supplement Date Received by Manufacturer12/07/2021
Initial Report FDA Received Date11/26/2021
Supplement Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown